# SDR UPS02838057

- Difficulty date: March 26, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN FLOORBOARD STA 1480-1580 POS NR 7 HAS SOFT SPOT.  FABRICATED FLOOR PANEL IAW UPS EO DC8-5320-9691C.
